Belotero is a very soft product so you may be able to massage it and smooth it out. It is also a humectant so it will hold water which is why it "puffed" up in the first place, but if you can massage it and make it spread out it will be less noticeable. Ultimately, If you are still not happy you can have a bit of Hyaluronidase injected and break it down.
1 1/2 Weeks Ago I Had Belotero Around the Eye. Now I Have a Puffy Bag Underneath. What Do I Do Now? (photo)
Doctor Answers 3
Have a question? Ask a doctor
1 1/2 Weeks Ago I Had Belotero Around the Eye. Now I Have a Puffy Bag Underneath. What Do I Do Now?
I would usually wait 2 weeks before determining if residual product exists. The residual product can be dissolved at that time. Kenneth Hughes, MD Los Angeles, CA
Hi Andrea. Sorry to hear about the issue. It looks like too much product was placed in the area. Belotero is a good product, but when injecting under the eyes, we like to place the product deeper with Restylane. It appears that the product was injected quite near the surface.
If it's just swelling, it should gone down by now, but give it a few more days. If it is product, then ask your injector to dissolve it with Hyaluronidase (Vitrase) to remove the lump. Good luck.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.